# SDR SWAA2025042114953

- Difficulty date: March 14, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 57,899 hours, 35,007 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 17.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 1.100 INCHES. 2025-202781<[01] TOOL USED ON STEP 5 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] REPAIRED LT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 IAW B737-700 SRM 55-10-01-2R-11REPAIR 11 ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY DUE TO NOT EXCEED AERODYNAMIC LIMITS IAW B737-700 SRM 55-10-01-2R-11 PARAGRAPH 4.S. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED RII
